# SDR IPXA13M76720

- Difficulty date: December 28, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 45,161 hours, 9,219 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LT WING L/E PANEL LANDING/STRINGER DAMAGED NEAR STA XFS 840.  REPAIRED LT WING L/E STRINGER BETWEEN XOS 835-839 IAW EA 011- 5710-01-A4399 REV IR AND EO MD11-5710-49579-A.
